# SDR AALA991577

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MANTENANCE, AFT CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  SPLICED WIRES TO AFT CEILING EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
